# SDR USAA010574

- Difficulty date: May 31, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 51,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED APPROXIMATELY 10 SQUARE INCHES AT SCREW HOLES, BS 365, RBL 15 TO RBL 62.  DAMAGE REMOVED, REPLACED T-CAP PER TYPICAL REP 53-15-01.  (M)
